# SDR CA990915021

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Relay
- Part number: 8022523
- Condition: Failed
- Location: Prop Deice
- Part time: 6,475 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RELAY 3061-K4 REPLACED.
